AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back Ā  Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Anavar and thermogenic quality
Old
  (#1)
Enigmatic707
AnaSCI VET
 
Enigmatic707's Avatar
 
Offline
Posts: 2,752
Join Date: Feb 2013
Anavar and thermogenic quality - 04-12-2013, 01:56 PM

So after years and years I am running Var for the first time-

Started with 50mg/ed felt pretty light to me (which I expected) so for the last week I've been running 100mg/ed split into two doses just to avoid upset stomach and headache.

One thing that is very very obvious is that after taking my first 50mg I get super heated like an intense Tren hot flash... And again it never fails I get the same intense thermogenic effect later on when I take my second 50mg dose. I would say that the thermogenic effect last for about 2-3 hours and gradually rappers off from there.

So the question is- I've never heard of this from any other feedback or logs on Anavar.. Is this common and I've just not heard of it? Or is this a unique thing to me?
   
Reply With Quote
Old
  (#2)
ASHOP
AnaSCI VET
 
Offline
Posts: 4,271
Join Date: Aug 2005
Lightbulb 04-12-2013, 02:25 PM

I myself have never had that happen with ANAVAR at any dose. We all do differ though.
   
Reply With Quote
Old
  (#3)
vintagemuscle
AnaSCI VIP
 
Online
Posts: 81
Join Date: Sep 2003
04-12-2013, 02:34 PM

Is your Anavar in capsule or tablet form?
   
Reply With Quote
Old
  (#4)
stronglats
AnaSCI MEMBER
 
stronglats's Avatar
 
Offline
Posts: 4
Join Date: Apr 2013
04-12-2013, 02:45 PM

I have had a similar effect, but with DANABOL DS by March Pharmaceuticals. I took two tablets of 10mg.
   
Reply With Quote
Anavar and thermogenic quality
Old
  (#5)
Enigmatic707
AnaSCI VET
 
Enigmatic707's Avatar
 
Offline
Posts: 2,752
Join Date: Feb 2013
Anavar and thermogenic quality - 04-12-2013, 03:05 PM

Quote:
Originally Posted by vintagemuscle View Post
Is your Anavar in capsule or tablet form?
It's 10mg tabs. I mean everything else feels on point- and I enjoy the thermogenic effect just found it curious about it is all.
   
Reply With Quote
Old
  (#6)
omegachewy
Registered User
 
Offline
Posts: 568
Join Date: Dec 2012
04-12-2013, 07:09 PM

I am currently using GAULS var and stanozolol, combine this with my liquid AI in the same syringe. I got a flush from it for the first couple doses, now nothing.


Age-19
Weight-191
Height-5'8ish
bf-10
   
Reply With Quote
Old
  (#7)
Ironbuilt
Banned
 
Offline
Posts: 8,353
Join Date: Nov 2012
Location: Mūnich , Germany
04-12-2013, 08:12 PM

Ive never felt that but maybe high dose tren and var cause the heat?
   
Reply With Quote
Old
  (#8)
omegachewy
Registered User
 
Offline
Posts: 568
Join Date: Dec 2012
04-12-2013, 08:32 PM

ive never felt anything from tren. (side effect that is)


Age-19
Weight-191
Height-5'8ish
bf-10
   
Reply With Quote
Anavar and thermogenic quality
Old
  (#9)
Enigmatic707
AnaSCI VET
 
Enigmatic707's Avatar
 
Offline
Posts: 2,752
Join Date: Feb 2013
Anavar and thermogenic quality - 04-12-2013, 10:45 PM

Quote:
Originally Posted by omegachewy View Post
ive never felt anything from tren. (side effect that is)
That's crazy talk!!!! LoL ...I wish I could say the same.
   
Reply With Quote
Old
  (#10)
omegachewy
Registered User
 
Offline
Posts: 568
Join Date: Dec 2012
04-13-2013, 07:03 PM

I don't really get sides from anything. rips I ran 10iu, nothing, cept water. tren and anadrol, increased bp, that's it.


Age-19
Weight-191
Height-5'8ish
bf-10
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 09:11 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.